my husband has had a bulge in his lower right abdomen for about 5 years now. a doctor told us it was a hernia. HE also has had his left teste swollen the size of a grapefruit for about 15 years. He has had pain off and on, but today we had to rush him to the er, with severe pain from his hernia. the doctor came in, felt it for maybe 3 seconds, prescribed loratab, and sent him home. I made a doctors appt. for tomorrow, but I wanted some reassurance. I feel like there is something wrong. Is there something else that could cause this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?